# SDR UA2R1102

- Difficulty date: July 14, 2010
- Submitted: January 6, 2011
- Operation: General aviation
- Aircraft: N12
- Make and model: Beech C90
- Aircraft serial: LJ1966
- Aircraft time: 60 hours, 47 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Flex Hose
- Part number: 9091010017
- Condition: Cracked
- Location: Intake Anti-Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(UA2R) ANTI-ICE FLEX HOSES (PAIR) ON BOTH ENGINE INLETS CRACKED.  R & R. PN IN BLOCK 5(C) BELOW IS LT.   RT SN 90-910099-13, ALSO REPLACED.
